Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Free to read · Published 31 August 2006

Mathematical Attacks on RSA Cryptosystem

Imad K. Salah, Abdullah Darwish & Saleh Oqeili

Journal of Computer Science, Volume 2, Issue 8, pp. 665–671 · doi.org/10.3844/jcssp.2006.665.671

8,420 accesses21,591 downloads10 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this paper some of the most common attacks against Rivest, Shamir, and Adleman (RSA) cryptosystem are presented. We describe the integer factoring attacks, attacks on the underlying mathematical function, as well as attacks that exploit details in implementations of the algorithm. Algorithms for each type of attacks are developed and analyzed by their complexity, memory requirements and area of usage.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Salah, I. K., Darwish, A. & Oqeili, S. (2006). Mathematical Attacks on RSA Cryptosystem. Journal of Computer Science, 2(8), 665–671. https://doi.org/10.3844/jcssp.2006.665.671

Licence
© Science Publications
Issue
Volume 2, Issue 8
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Mathematical Attacks on RSA CryptosystemJournal of Computer Science · Volume 2, Issue 8 · pp. 665–671 · © Science PublicationsDownload